# SDR AALA2023072822009

- Difficulty date: June 1, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 77,230 hours, 30,922 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR STICKS, VERY HARD TO OPEN FROM OUTSIDE.   MAINTENANCE RE-ADJUSTED SHIMMING OF THE LAVATORY DOOR FORWARD HINGE PER AMM 25-45-19-400 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
